Seguir
Janusz Grabowski
Janusz Grabowski
Institute of Mathematics, Polish Academy of Sciences, Warsaw
Dirección de correo verificada de impan.pl - Página principal
Título
Citado por
Citado por
Año
Higher vector bundles and multi-graded symplectic manifolds
J Grabowski, M Rotkiewicz
Journal of Geometry and Physics 59 (9), 1285-1305, 2009
1482009
Lie algebroids and Poisson-Nijenhuis structures
J Grabowski, P Urbanski
arXiv preprint dg-ga/9710007, 1997
1411997
Geometrical mechanics on algebroids
K Grabowska, P URBAŃSKI, J Grabowski
International Journal of Geometric Methods in Modern Physics 3 (03), 559-575, 2006
1232006
Lie-Scheffers systems: a geometric approach
JF Cariñena, J Grabowski, G Marmo
Bibliopolis, 2000
1232000
Geometry of quantum systems: density states and entanglement
J Grabowski, M Kuś, G Marmo
Journal of Physics A: Mathematical and General 38 (47), 10217, 2005
1212005
Tangent lifts of Poisson and related structures
J Grabowski, P Urbanski
Journal of Physics A: Mathematical and General 28 (23), 6743, 1995
1141995
Algebroids—general differential calculi on vector bundles
J Grabowski, P Urbański
Journal of Geometry and Physics 31 (2-3), 111-141, 1999
1121999
Poisson structures: towards a classification
J Grabowski, G Marmo, AM Perelomov
Modern Physics Letters A 8 (18), 1719-1733, 1993
1101993
Quantum bi-Hamiltonian systems
JF Carinena, J Grabowski, G Marmo
International Journal of Modern Physics A 15 (30), 4797-4810, 2000
1082000
Superposition rules, Lie theorem, and partial differential equations
JF Carinena, J Grabowski, G Marmo
Reports on Mathematical Physics 60 (2), 237-258, 2007
1022007
Variational calculus with constraints on general algebroids
K Grabowska, J Grabowski
Journal of Physics A: Mathematical and theoretical 41 (17), 175204, 2008
952008
The graded Jacobi algebras and (co) homology
J Grabowski, G Marmo
Journal of Physics A: Mathematical and General 36 (1), 161, 2002
932002
Jacobi structures revisited
J Grabowski, G Marmo
Journal of Physics A: Mathematical and General 34 (49), 10975, 2001
892001
Tangent and cotangent lifts and graded Lie algebras associated with Lie algebroids
J Grabowski, P Urbański
Annals of Global Analysis and Geometry 15 (5), 447-486, 1997
801997
Nonholonomic constraints: a new viewpoint
J Grabowski, M De León, JC Marrero, D Martín de Diego
Journal of mathematical physics 50 (1), 013520, 2009
752009
Reduction of time-dependent systems admitting a superposition principle
JF Cariñena, J Grabowski, A Ramos
Acta Applicandae Mathematica 66 (1), 67-87, 2001
742001
Isomorphisms and ideals of the Lie algebras of vector fields
J Grabowski
Inventiones mathematicae 50 (1), 13-33, 1978
671978
Abstract Jacobi and Poisson structures. Quantization and star-products
J Grabowski
Journal of Geometry and Physics 9 (1), 45-73, 1992
661992
AV-differential geometry: Poisson and Jacobi structures
K Grabowska, J Grabowski, P Urbański
Journal of Geometry and Physics 52 (4), 398-446, 2004
612004
Graded contact manifolds and contact Courant algebroids
J Grabowski
Journal of Geometry and Physics 68, 27-58, 2013
592013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20